dont try overdosing

Discussion in 'After Effects' started by meagainstme, Feb 18, 2007.

Thread Status:
Not open for further replies.
  1. meagainstme

    meagainstme Well-Known Member

    this is just to deter people from overdosing

    around 5 years i overdosed on paracetamol.
    i took loads.
    i can still feel the taste of them as they each were swallowed.
    i suddenly felt very tired.
    i fell asleep. and then i unfortunately woke up.
    but i was SOOOO sick.
    it was horrible.

    i never told anyone at the time. i just told my mom i was sick, and she assumed i had a stomach bug.

    but to this day i cant take paracetamol. i heave just thinking about it. ive tried to take it a couple of times, but it does just make me feel sick.

    please dont try it.
    ive never heard of a successful suicide attempt by overdose.
    just dont put yourself through the pain.
    no good can come from it. and it will haunt you every day. everything is a memory.

    just save yourself.
     
  2. gentlelady

    gentlelady Staff Alumni

    Thanks for sharing your experince with us trapped88. It sounds as if you were lucky not to have liver damage or any other after effects besides the inability to use paracemetol again. I am glad you were unsuccessful and are here with us today. Take care. :hug:
     
  3. Atiri

    Atiri Active Member

    My liver is buggered because of it, avoid it , I can't advise it enogough
     
  4. gentlelady

    gentlelady Staff Alumni

    I am sorry to hear that Atiri. :hug:
     
  5. Marshmallow

    Marshmallow Staff Alumni

    Wish i could take that advice right now.

    I've ODed before, got really sick from it. Wouldn't advice it at all. Pretty hard to take your own advice sometimes tho.
     
  6. Death71

    Death71 Guest

    Did you not take enough pills for it to work, or did you throw them up before they had a chance to?
     
  7. bEvans

    bEvans Active Member

    paracetamol is a terrible choice, because not only are the chances for survival high, but there is also a strong possibility that you damage organs like the liver and the kidneys. this leads to a slow and painful death, rather than the quick and easy end.
     
  8. Overdosing is never a peaceful, fast death anyway, it's slow and torturing.

    I know of many overdose attempts that have succeeded, not all fail.

    If I took all the overdoses I have took all together, I would be dead, just makes me regret taking them when I find them when I could've saved up - sorry, I am suicidal, quite severely at the moment.

    Thanks for sharing your thoughts, I am sure many will take this into consideration and thoughts...
     
  9. Cecil Hampton

    Cecil Hampton New Member

    Sarah, Sarah,

    You are suicidal right now?

    Don't think like that, Girl. Sarah, Sarah, what a beautiful name. You know, of course, about Abraham's wife, Sarah. She doubted God that one time and had a little argument with Him. But she need not doubt. What a wonderful thing He did for her.

    Sarah, Sarah, let Him bring you your miracle. It's coming. He is preparing it just now. There are many wonderful things ahead that He has for you. Be patient and wait for Him.

    Sarah, Sarah, you are special to Him. He loves you with an everlasting love. Watch for Him. He's coming!

    He wants you to share with Him all the pain and confusion that is so heavy for you to carry. Talk to Him. Tell Him how it hurts. He loves you with an everlasting love.

    Don't be afraid of Him. You are His precious one. He made you for His own delight. He cares. You may feel worthless. But you are of infinite worth to Him.

    He demonstrates His love for you in that while you were a sinner He died for you. Talk to Him and let Him heal your hurts. He loves you with an everlasting love.

    Sarah, Sarah, beautiful name.
     
    Last edited by a moderator: Feb 20, 2007
  10. Cecil Hampton

    Cecil Hampton New Member

    Dear Trapped,

    You're still in danger. I don't think you would deny it, would you? You consider it unfortunate that you didn't succeed. I think it is fortunate. You want others to avoid the pain you suffered. Yes, keep on with this. Help as many as you can. Bravo.

    But you are still hurting. Why? What's going on. Can you tell your story or do you find it too confused to describe. I think it would be a good thing for you to do - to tell us what is hurting you. See if you can get it together to tell us what it is.

    Best regards, Cecil
     
  11. thecleric

    thecleric Guest

    Errum, that obviously depends on what you take.
     
  12. No, from experience, and from reading a majority of stories, overdosing is slow and torturing.

    I won't show an example as it'll be considered a release of an attempt, which is against the forum rules, but yes, okay, SOME suicide attempts through overdosing that have succeeded weren't slow, some may have been fast, some may have been pain-free, but MOST OF THE TIME, it's not, if you fail, you're in for one heck of a painful few days, if you succeed, you will MORE THAN LIKELY feel alot of pain and it'll be slow, if it is fast/pain-free, lucky you, but from experience, bladeblabla, it hasn't been.

    And if you've took an overdose and experienced no pain whatsoever, and failed, and completely fine, then you are lucky... very lucky.
     
Thread Status:
Not open for further replies.